RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 211, Number 4, Pages 797–800 (Mi dan37824)  

THEORY OF ELASTICITY

A contact problem for a wedge with elastic bracing

R. D. Bantsuri

A. Razmadze Mathematical Institute of Georgian Academy of Sciences

Full text: PDF file (355 kB)

Bibliographic databases:
UDC: 539.3
Presented: . . 
Received: 23.10.1972

Citation: R. D. Bantsuri, “A contact problem for a wedge with elastic bracing”, Dokl. Akad. Nauk SSSR, 211:4 (1973), 797–800

Citation in format AMSBIB
\Bibitem{Ban73}
\by R.~D.~Bantsuri
\paper A contact problem for a wedge with elastic bracing
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 211
\issue 4
\pages 797--800
\mathnet{http://mi.mathnet.ru/dan37824}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0327118}


Linking options:
  • http://mi.mathnet.ru/eng/dan37824
  • http://mi.mathnet.ru/eng/dan/v211/i4/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019